Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 2, 2016, 8:49 PM EDT for Jasper County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2016, 8:49 PM EDT (00:49 UTC)
- Expired
- Jun 2, 2016, 9:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Jasper County, GA
The radar
The Atlanta radar (KFFC), 78 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 587 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1645 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
955
WWUS82 KFFC 030049
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EDT THU JUN 2 2016
GAZ058>060-030115-
JASPER GA-BUTTS GA-PUTNAM GA-
849 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR JASPER...EASTERN BUTTS AND
WESTERN PUTNAM COUNTIES UNTIL 915 PM EDT...
AT 849 PM EDT...A STRONG THUNDERSTORM WAS NEAR MONTICELLO...MOVING
NORTHEAST AT 25 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EATONTON...MONTICELLO...NEWBORN...SHADY DALE...CALVIN...WILLARD...
MCELHENEYS CROSSROADS...EUDORA...TURTLE COVE AND FARRAR.
LAT...LON 3320 8378 3334 8391 3337 8387 3337 8386
3340 8384 3350 8370 3348 8368 3351 8369
3352 8367 3345 8356 3331 8338
TIME...MOT...LOC 0049Z 235DEG 20KT 3336 8371
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 2, 7:05 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 2, 7:05 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 705 PM EDT THU JUN 2 2016 .PREV DISCUSSION... /Issued 230 PM EDT THU JUN 2 2016/ SHORT TERM /Tonight through Friday Night/... The summer time pattern will continue with scattered diurnally driven afternoon convection dominating the discussion through the short term. Morning sounding and latest analysis shows a slightly more moist and continued moderately unstable environment. This coupled with a slightly more active southwest flow aloft will once again support the development of scattered showers and thunderstorms this afternoon and evening. Although a handful of storms could become strong or even severe this afternoon... latest thinking is the more moist air mass... coupled with slightly less favorable or less steep lapse rates due to some mid level warm air should help hold most storms below severe limits today... unlike yesterday. At this time... it appears the greatest strong to severe storm threat will be across far north GA where an active southwest flow aloft... along with orographic lift could enhance storm updrafts... and also across parts of central GA... mainly along and south of a Hamilton to Milledgeville line... where temps are quickly climbing into the mid and upper 90s under ample sunshine. The main storm threats will be strong to damaging winds and frequent cloud to ground lightning... but even tho the freezing level is 1000 feet higher today... still could see small to medium sized hail as well. Stronger mid level southwest winds will help keep storms moving a bit faster from the southwest to northeast today... so rainfall amounts may not be quite as heavy as seen yesterday unless training occurs... however still could see around 1.0 to 2.0 inches in a short time for a few areas... which could result in brief ponding of water over low lying areas... so watch for water on roadways. On Friday... models are showing high pressure building aloft in response to low pressure deepening over Texas. This could help hinder afternoon convection... or at least result in slightly less coverage. However... this ridging will also help push daytime highs into the 90s for most areas... so will continue to plan on at least low scattered coverage by 1-2 pm on Friday. The ridging should greatly hinder severe storm development and SPC is only showing a general thunder threat at this time. Otherwise... will once again see partly cloudy afternoons and mostly clear nights with temperatures running about 5-8 degrees above normal. A MAV and MET MOS blend for temperatures and pops looked reasonable through the period. 39 LONG TERM /Saturday through Thursday/... Current extended forecast period grids remain consistent with latest medium range model trends and I have not made too many changes to the current long term forecast grids with this cycle. Best chances for widespread beneficial rainfall still appear to be late Saturday though late Sunday as upper trough axis transits the area along with an associated cold front. Although best upper dynamics remain well north of the state...decent low/mid-level wind field accompanying the front along with moderate instability indicate we will need to keep an eye on trends for severe thunderstorm potential Sunday. Medium range models are now developing a potentially interesting tropical system in the Gulf of Mexico this weekend and sweeping it across Florida early next week. Not great consistency with yesterday's 12Z runs as far as strength...location and timing...but surprisingly decent agreement between the GFS...ECMWF and Canadian models. Based on this...confidence is not super strong right now... but interest has been piqued. After this gulf system...if current model trends pan out...sweeps east into the Atlantic we are still looking at an extended period of good northwesterly/westerly upper flow which should eventually drive the cold front through the forecast area allowing for noticeably drier and milder air to dominate the region by mid-week. 20 && .AVIATION... 00Z Update... VFR conditions will prevail. Remaining storms will dissipate except for maybe N GA. Surface winds light and variable becoming calm for the overnight. Patchy mvfr-ifr Fog possible late tonight and early morning. Sct-bkn cu for Friday 4500-7000 ft with chances for afternoon storms. //ATL Confidence...00Z Update... Low confidence for wind direction tonight and any storms affecting ATL. High confidence for all other elements through the overnight. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 68 92 70 90 / 40 40 30 50 Atlanta 71 91 73 88 / 30 40 30 50 Blairsville 63 85 65 83 / 50 50 30 60 Cartersville 66 92 68 88 / 30 40 30 50 Columbus 70 93 72 91 / 20 30 30 40 Gainesville 69 90 70 87 / 40 40 30 50 Macon 68 94 71 91 / 20 30 30 40 Rome 66 92 68 88 / 30 40 30 50 Peachtree City 66 92 68 88 / 30 40 30 40 Vidalia 71 94 73 94 / 30 40 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && Aviation Update...BDL
Hazardous weather outlook, Jun 2, 1:15 PM EDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 115 PM EDT THU JUN 2 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 115 PM EDT THU JUN 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING. A WARM UNSTABLE ATMOSPHERE REMAINS OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON. WITH STRONG AFTERNOON HEATING...SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT...A FEW OF WHICH COULD BE STRONG TO SEVERE WITH STRONG GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. THE BEST TIME FOR STRONG TO SEVERE STORMS TO DEVELOP WILL BE FROM 1 PM THROUGH 10 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A RISK OF ISOLATED STRONG TO SEVERE STORMS EACH AFTERNOON AND EVENING FROM FRIDAY THROUGH SUNDAY. THE BEST CHANCE FOR ANY STRONG TO SEVERE STORMS WILL BE ON SUNDAY AS A COLD FRONT MOVES ACROSS NORTH AND CENTRAL GEORGIA. THE FRONT WILL LINGER ACROSS PORTIONS OF CENTRAL GEORGIA MONDAY KEEPING A RISK OF A FEW STRONG STORMS THERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 2, 7:52 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
752 PM EDT THU JUN 2 2016
GAZ039-030015-
WILKES GA-
752 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKES COUNTY UNTIL
815 PM EDT...
AT 752 PM EDT...A STRONG THUNDERSTORM WAS NEAR TIGNALL...OR 11 MILES
NORTH OF WASHINGTON...MOVING EAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TIGNALL...MALLORYSVILLE...NORMAN...DELHI...DANBURG AND FLORAL HILL.
LAT...LON 3384 8258 3381 8275 3395 8281 3395 8279
3397 8277 3397 8275 3399 8272 3398 8269
3399 8266 3398 8265 3386 8261 3387 8258
3386 8257
TIME...MOT...LOC 2352Z 247DEG 16KT 3391 8272Special weather statement, Jun 2, 8:20 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
820 PM EDT THU JUN 2 2016
GAZ058-059-030045-
JASPER GA-BUTTS GA-
820 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JASPER AND EASTERN BUTTS
COUNTIES UNTIL 845 PM EDT...
AT 819 PM EDT...A STRONG THUNDERSTORM WAS NEAR MONTICELLO...MOVING
NORTHEAST AT 40 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MONTICELLO...EUDORA...CALVIN...TURTLE COVE AND MCELHENEYS
CROSSROADS.
LAT...LON 3319 8377 3335 8390 3338 8387 3337 8387
3337 8386 3339 8383 3340 8384 3345 8377
3340 8367 3333 8362
TIME...MOT...LOC 0019Z 232DEG 33KT 3334 8375Special weather statement, Jun 2, 8:26 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
826 PM EDT THU JUN 2 2016
GAZ083-096-030100-
TWIGGS GA-BLECKLEY GA-
826 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TWIGGS AND
NORTHWESTERN BLECKLEY COUNTIES UNTIL 900 PM EDT...
AT 826 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHWEST OF
COCHRAN...MOVING NORTHEAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DISTRICT
PATH...CARY...COLEY STATION...PORTER...ROYAL AND TARVERSVILLE.
LAT...LON 3251 8349 3266 8338 3256 8321 3255 8321
3241 8340
TIME...MOT...LOC 0026Z 231DEG 10KT 3250 8343Special weather statement, Jun 2, 8:36 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 PM EDT THU JUN 2 2016
GAZ042>044-053-030100-
SOUTH FULTON GA-COWETA GA-CARROLL GA-DOUGLAS GA-
836 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON...NORTHWESTERN
COWETA...SOUTHEASTERN CARROLL AND SOUTHERN DOUGLAS COUNTIES UNTIL 900
PM EDT...
AT 836 PM EDT...A STRONG THUNDERSTORM WAS NEAR WHITESBURG...OR 8
MILES NORTH OF NEWNAN...MOVING NORTHEAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PALMETTO...WHITESBURG...CHATTAHOOCHEE HILL COUNTRY...BYERS
CROSSROADS... DUNAWAY GARDENS...ROSCOE...PLANT YATES...ARNCO-
SARGENT...HANNAH AND CANNONGATE.
LAT...LON 3369 8477 3351 8461 3348 8462 3341 8489
3351 8495
TIME...MOT...LOC 0036Z 235DEG 20KT 3350 8484Special weather statement, Jun 2, 8:37 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT THU JUN 2 2016
GAZ048-057-058-030115-
HENRY GA-NEWTON GA-BUTTS GA-
837 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENRY...SOUTHERN NEWTON
AND NORTHEASTERN BUTTS COUNTIES UNTIL 915 PM EDT...
AT 837 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTH OF
PORTERDALE...OR 10 MILES SOUTH OF COVINGTON...MOVING NORTHEAST AT 25
MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COVINGTON...OXFORD...PORTERDALE...NEWBORN...MANSFIELD...STEWART...
STARRSVILLE...WORTHVILLE...ROCKY PLAINS AND FINCHERVILLE.
LAT...LON 3363 8385 3351 8369 3348 8373 3348 8374
3345 8377 3344 8382 3342 8383 3342 8384
3341 8384 3341 8385 3340 8384 3340 8385
3334 8391 3347 8403
TIME...MOT...LOC 0037Z 235DEG 20KT 3345 8388Special weather statement, Jun 2, 8:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EDT THU JUN 2 2016
GAZ058>060-030115-
JASPER GA-BUTTS GA-PUTNAM GA-
849 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR JASPER...EASTERN BUTTS AND
WESTERN PUTNAM COUNTIES UNTIL 915 PM EDT...
AT 849 PM EDT...A STRONG THUNDERSTORM WAS NEAR MONTICELLO...MOVING
NORTHEAST AT 25 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EATONTON...MONTICELLO...NEWBORN...SHADY DALE...CALVIN...WILLARD...
MCELHENEYS CROSSROADS...EUDORA...TURTLE COVE AND FARRAR.
LAT...LON 3320 8378 3334 8391 3337 8387 3337 8386
3340 8384 3350 8370 3348 8368 3351 8369
3352 8367 3345 8356 3331 8338
TIME...MOT...LOC 0049Z 235DEG 20KT 3336 8371The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 8:20 PM EDT | Special Weather Statement | FFC | Jasper | 25 min |
| Jun 2, 8:26 PM EDT | Special Weather Statement | FFC | Bleckley | 34 min |
| Jun 2, 8:36 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jun 2, 8:37 PM EDT | Special Weather Statement | FFC | Newton | 38 min |
| Jun 2, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Newton | 33 min |
| Jun 2, 9:06 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Jun 2, 9:07 PM EDT | Special Weather Statement | FFC | Wilkinson | 38 min |
| Jun 2, 9:27 PM EDT | Special Weather Statement | FFC | Greene, Morgan | 33 min |
| Jun 2, 9:29 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 33 min |
| Jun 2, 9:48 PM EDT | Special Weather Statement | FFC | Wilkinson | 27 min |
| Jun 2, 10:18 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 27 min |
| Jun 2, 10:47 PM EDT | Special Weather Statement | FFC | Hancock | 28 min |
| Jun 2, 11:46 PM EDT | Special Weather Statement | FFC | Washington | 59 min |
| Jun 3, 1:08 AM EDT | Special Weather Statement | FFC | Jefferson | 52 min |
| Jun 3, 3:11 PM EDT | Special Weather Statement | FFC | Whitfield | 34 min |
| Jun 3, 6:38 PM EDT | Special Weather Statement | FFC | Emanuel | 37 min |
| Jun 3, 6:49 PM EDT | Special Weather Statement | FFC | Washington | 26 min |
| Jun 3, 7:36 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.